# SDR SWAA2021040761895

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 49,285 hours, 29,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND FWD SERVICE DOOR SLIDE GIRT REQUIRES ADJUSTMENT / INSTALLED FWD ENTRY AND FWD SERVICE DOOR SLIDE PER MT#725-61-06 AND AMM 25-66-01
